# SDR IXXA08SMN020S

- Difficulty date: January 19, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46129
- Aircraft time: 83,204 hours, 22,524 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: Te Flap
- Part time: 83,204 hours, 22,524 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT INBOARD FLAP LOWER SURFACE HAS IMPROPER REPAIR AT STATION XW 59.000.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED EXISTING REPAIR.  FABRICATED NEW SKIN AND DOUBLER.  BONDED PARTS AS NEEDED WITH HYSOL.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW DC8 SRM 51-1-21, 51-1-11, DC8 SRM 57-7-1 FIGURE 1 ITEM "B" AND "L", DC8 SRM 57-1-0 PAGE 1, SRM 51-1-21, SRM 51-1-9 TR NUMBER 51-142 DATED 04-05-06, DC8 SRM 51-1-9A TR NUMBER 51-141 DATED 04-03-06,
AND DC8 SRM 51-1-8B.
